MAUDE Adverse Event Report: COVIDIEN EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2450H
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a closed hole bypass procedure, the power was supplied even after releasing the yellow button.A new device from another lot was used to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that self-activation occurred.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EDGE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22688050
Report Number9610849-2025-00020
Device Sequence Number2506889
Product Code GEI
UDI-Device Identifier10884524000022
UDI-Public(01)10884524000022(11)241028(10)241620312R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2450H
Device Catalogue NumberE2450H
Device Lot Number241620312R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown